Show simple item record Khan, S 2010-03-09T15:29:40Z 2001-02
dc.identifier.citation Journal of Econometrics, 2001, 100 (2), pp. 319 - 355
dc.identifier.issn 0304-4076
dc.format.extent 319 - 355
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Journal of Econometrics
dc.relation.isversionof 10.1016/S0304-4076(00)00040-3
dc.title Two-stage rank estimation of quantile index models
dc.type Journal Article
dc.department Economics
pubs.issue 2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 100

Files in this item

This item appears in the following Collection(s)

Show simple item record